Per citar aquest document:
Two weight norm inequality for the fractional maximal operator and the fractional integral operator
Rakotondratsimba, Y.

Data: 1998
Resum: New su±cient conditions on the weight functions u(:) and v(:) are given in order that the fractional maximal [resp. integral] operator Ms [resp. Is], 0 · s < n, [resp. 0 < s < n] sends the weighted Lebesgue space Lp(v(x) dx) into Lp(u(x)dx), 1 < p < 1. As a consequence a characterization for this estimate is obtained whenever the weight functions are radial monotone.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 42 n. 1 (1998) p. 81-101, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_42198_03

21 p, 225.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2016-06-12

   Favorit i Compartir